# SDR DHL2000367001

- Difficulty date: January 13, 2000
- Submitted: January 14, 2000
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: FSO200500
- Part serial: 380
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SMOKE LIGHT ILLUMINATED.  DECLARED EMERGENCY.  ACCOMPLISHED SMOKE SOURCE IDENTIFICATION CHECKLIST, SMOKE LIGHT EXTINGUISHED.  REMOVED AND REPLACED NR 8 DETECTOR.
